MathSciNet Relay Station
MathSciNet bibliographic data
MR2053705 (2005f:28032) 28C15 (60B05)
Barthe, F. Infinite dimensional isoperimetric inequalities in product spaces with the supremum distance. J. Theoret. Probab. 17 (2004), no. 2, 293–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement